# SDR SWAA2013080918994

- Difficulty date: August 7, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 47,198 hours, 27,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER BROKEN.  R&R LIGHT ASSEMBLY IAW AMM.
